# SDR GLBA2013102200342

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 36,869 hours, 43,598 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKE OFF, LT PROP RPM ROSE TO 1730 FOR 15 SECS, PULLED BACK PROP LEVERS AND CONTINUED TO CLIMB, LEVELED OFF AND TRIED TO SYNC PROPS, RECEIVED A VIBRATION, TURNED OFF PROP SYNC AND SYNC'D,  NR 1 AT 1400 AND NR 2 AT 1550, STARTED LOSING PROP RPM, WAS INSTRUCTED TO SHUTDOWN ENGINE, EMERGENCY DECLARED. MAINTENANCE REPLACED THE NR 1 PROPELLER RPM INDICATOR IAW BMM 31-10-00.
